A new extension of monotone sequences and its applications

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

We define a new class of numerical sequences. This class is wider than any one of the classical or recently defined new classes of sequences of monotone type. Because of this generality we can generalize only the sufficient part of the classical Chaundy-Jolliffe theorem on the uniform convergence of sine series. We also present two further theorems having conditions of sufficient type.

Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalJournal of Inequalities in Pure and Applied Mathematics
Volume7
Issue number1
Publication statusPublished - 2006

Fingerprint

Monotone Sequences
Sufficient
Uniform convergence
Theorem
Monotone
Generalise
Series
Class

Keywords

  • Monotone sequences
  • Sequence of γ group bounded variation
  • Sine series

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A new extension of monotone sequences and its applications. / Leindler, L.

In: Journal of Inequalities in Pure and Applied Mathematics, Vol. 7, No. 1, 2006, p. 1-7.

Research output: Contribution to journalArticle

@article{d388d8c2aa234ef28261c26c82c070d2,
title = "A new extension of monotone sequences and its applications",
abstract = "We define a new class of numerical sequences. This class is wider than any one of the classical or recently defined new classes of sequences of monotone type. Because of this generality we can generalize only the sufficient part of the classical Chaundy-Jolliffe theorem on the uniform convergence of sine series. We also present two further theorems having conditions of sufficient type.",
keywords = "Monotone sequences, Sequence of γ group bounded variation, Sine series",
author = "L. Leindler",
year = "2006",
language = "English",
volume = "7",
pages = "1--7",
journal = "Journal of Inequalities in Pure and Applied Mathematics",
issn = "1443-5756",
publisher = "Victoria University of Technology",
number = "1",

}

TY - JOUR

T1 - A new extension of monotone sequences and its applications

AU - Leindler, L.

PY - 2006

Y1 - 2006

N2 - We define a new class of numerical sequences. This class is wider than any one of the classical or recently defined new classes of sequences of monotone type. Because of this generality we can generalize only the sufficient part of the classical Chaundy-Jolliffe theorem on the uniform convergence of sine series. We also present two further theorems having conditions of sufficient type.

AB - We define a new class of numerical sequences. This class is wider than any one of the classical or recently defined new classes of sequences of monotone type. Because of this generality we can generalize only the sufficient part of the classical Chaundy-Jolliffe theorem on the uniform convergence of sine series. We also present two further theorems having conditions of sufficient type.

KW - Monotone sequences

KW - Sequence of γ group bounded variation

KW - Sine series

UR - http://www.scopus.com/inward/record.url?scp=33646422218&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646422218&partnerID=8YFLogxK

M3 - Article

VL - 7

SP - 1

EP - 7

JO - Journal of Inequalities in Pure and Applied Mathematics

JF - Journal of Inequalities in Pure and Applied Mathematics

SN - 1443-5756

IS - 1

ER -